Volume 6 (2002)

Download this article
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Caracteres sur l'algebre de diagrammes trivalents Lambda

Bertrand Patureau-Mirand

Geometry & Topology 6 (2002) 563–607

DOI: 10.2140/gt.2002.6.563

Forward citations
S Garoufalidis, A Kricker, A rational noncommutative invariant of boundary links, Geometry & Topology 8 (2004) 115
B Patureau-Mirand, Quantum link invariant from the Lie superalgebra D2 1,α, Algebraic & Geometric Topology 6 (2006) 329